# SDR DALA1234070935

- Difficulty date: May 25, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 61,348 hours, 46,786 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A SPAR CAP SPLICE REPAIR PER SR09550027 FOR A CRACKED RT UPPER REAR SPAR CAP ON THE DATUM A/C.  MAINTENANCE REPORTED ONE FASTENER HOLE LOCATED IN THE FWD FLANGE OF THE SPAR CAP HAS SHORT EDGE MARGIN.
